# SDR CALA9601292

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD FORE FLAP LOWER SURFACE DELAMINATED BOTH SIDES OF NR 4 FLAP TRACK.  A FIBERGLASS OVERLAY REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
